# SDR QXEA200701069

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 14,603 hours, 10,476 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Part number: P760A154E002
- Condition: Malfunctioned
- Location: Apu Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2575, RETURNED TO THE GATE FOR THE APU BATTERY POPPED THE CIRCUIT BREAKER AFTER ENGINE START.  MAINTENANCE REPLACED THE K101 RELAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
